Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 17
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The Printing of Mathematical Tables
W. J Eckert and Ralph F. Haupt PDF
Math. Comp. 2 (1947), 197-202
Recent Mathematical Tables
PDF
Math. Comp. 2 (1947), 202-218
Mathematical Tables—Errata
PDF
Math. Comp. 2 (1947), 218-221
Unpublished Mathematical Tables
PDF
Math. Comp. 2 (1947), 221
Mechanical Aids to Computation
PDF
Math. Comp. 2 (1947), 222-223
Notes
PDF
Math. Comp. 2 (1947), 223-225
Queries
PDF
Math. Comp. 2 (1947), 225
Queries—Replies
PDF
Math. Comp. 2 (1947), 226-228
Corrigenda
PDF
Math. Comp. 2 (1947), 228